Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ambrosius

Veteran Member
  • Total Reviews

    0
  • Content Count

    281
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About Ambrosius

  • Rank
    Bearded Roman
  • Birthday 04/17/1980

Profile Information

  • Gender
    Male
  • Location
    London
  • Interests
    History, Spanish, teaching, yoga, spinning, weight training, health food, cinema, walking.
  1. Sorry to hear this, verve44. Cysts are a pain! I can recommend Retin-A, if you have not tried it before. Get some allergy testing. Use Sebamed products. They really help! http://www.sebamed.com/index.php?id=2174&L=1 It is possible to eat the healthiest diet possible and still have acne, regardless of what anyone here says. Try all the healthy eating approaches, but get some Retin-A and see a good derm as well. Good luck, mate!
  2. Wrong forum! You shouldn't be using all those products several times a day, especially not the 10% BP. I'd advise you to wash twice a day with Sebamed cleansing bar (or another of their products). http://www.sebamed.com/index.php?id=2174&L=1 http://www.sebamed.com/ Accept no substitiutes for Sebamed. They are simply the best, and won't do as much harm as good, as many other products do. (The damage is reversible in time: don't worry.) Then apply Retin-A in the evenings. If you have
  3. Yeah, fingers crossed, mate! Your story really freaked me out. I'll see if I can get some glucosamine/chondroitin, although many websites seem to suggest that this helps the discomfort but might not regenerate cartilage. I guess you had chondroplasty or some other replacement surgery for the joints? I'm glad to hear that the cartilage healed, but it's terrible you're still in such pain. Your pretty much exactly my height and build, and were the same weight as when I went on tane.
  4. I feel so bad for you, Sheefa. Did you have no indications at all until a year after you'd finished? You say your cartilage was unusual for your age and build. Can I assume that you have a slim build? Did you put on a lot of weight/muscle when you started weight training? I am two months and a bit off accutane and am hoping I have no long term side effects. Like your early experiences, accutane cleared my skin totally and has changed my life. What were the first signs that you had a pos
  5. You come up with birth control pills, and then invent a quotation, then say the quotation sounds ridiculous. It's your quotation not mine. What does it have to do with me? Accutane's not birth control pills, and birth control pills are not accutane, so the fact that I discuss one doesn't speak to my views on the other. At what point did I misrepresent the success of the drug? All I was saying was that people who try to scare other people off accutane by telling horror stories are not
  6. You weren't telling the whole truth: you were just describing worst case scenarios, so I used the term "horror stories". According to your logic describing a car crash to someone about to get in a car is telling them the truth. It's not, unless you put the risks into perspective. Next time your doctor puts you on antibiotics or any other form of medication for something look at the list of potential side effects. That would be enough to scare you off taking them, but the reality is you ar
  7. Thanks! I am not gonna do Accutane, only because I always seem to have side effects to medications, even like antibiotics, so to take Accutane would be a death sentence almost. My body is just way to sensitive. I'm glad it worked for you man!

    1. You guys should stop putting people off accutane by telling horror stories. You're only talking about worst case scenarios and are not looking at the range of people's experiences. Any drug can have bad side effects, but few people taking it will experience all of, or the worst of, the possible side effects.
    2. Thanks for your comment, Marrakech. I like the film too!

      Do try accutane. I'm a few months off it and it cleared my skin. The side effects went away soon and were not that bad. I too tried all the holistic stuff but it did not help. I'd post in your thread but it will only cause an argument. Hope your skin improves soon, sweetheart. x x

      1. Thats my favorite movie!

        1. Right, now I'm a little unsure as to why I'm making this thread or why I'm posting it here. I suppose the reason I'm posting it here is because I spent most time here when I was most active on the boards and always found good friends here. I am about three weeks off accutane, which I took at a relatively high dose for five months. It stopped new acne almost straight away (I'm not exaggerating), and my red marks were pretty much gone at the end of the third month - only one scar left, which I
        2. Gosh! Sorry to hear about your ordeal! It sounds like my worst nightmare! I know many on this forum dislike accutane because of the side effects, but it cleared me almost straight away. I wish you luck with natural remedies!
        3. Hey, NdnRomeo. Long time no speak. Many many congratulations, my friend! You really deserve to be clear. I would have congratulated you sooner, but I've not been on the forum for months because I've been on accutane (which has cleared me), and only just saw your thread today. Well done!
        4. A good electric razor is the solution for some people's shaving problems. If you do use a conventional blade, make sure it is a single blade and not a double or multi-blade razor. I'm shaving without breaking out for the first time in ages using a single-blade razor.
        ×